MathSciNet Relay Station
MathSciNet bibliographic data
MR3175150 32V20
Grundmeier, Dusty; Lebl, Jiří; Vivas, Liz Bounding the rank of Hermitian forms and rigidity for CR mappings of hyperquadrics. Math. Ann. 358 (2014), no. 3-4, 1059–1089.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement